Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Some properties of infinite lines


Author: C. B. Sharpe
Journal: Quart. Appl. Math. 21 (1964), 337-342
DOI: https://doi.org/10.1090/qam/155561
MathSciNet review: 155561
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. B. Sharpe, The synthesis of infinite lines, Q. Appl. Math. 21 (1963) 105 MR 0153299
  • [2] E. A. Guillemin, Synthesis of Passive Networks, John Wiley and Sons, Inc., New York (1957), Chap. 2
  • [3] I. Kay and H. E. Moses, Reflectionless transmission through dielectrics and scattering potentials, New York Univ. Inst. Math. Sci. Res. Rep. No. EM-91 (1956) MR 0090367


Additional Information

DOI: https://doi.org/10.1090/qam/155561
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society